# SDR USAAD99119

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721050
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE EXIT IDENTIFIERS AND ONE SEAT MOUNTED EMERGENCY LIGHT WERE IOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
